zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some results of the degenerate fractional differential system with delay. (English) Zbl 1228.34023
Summary: An analytic study on linear systems of degenerate fractional differential equations with constant coefficients is presented. We discuss the existence and uniqueness of solutions for the initial value problem of linear degenerate fractional differential systems. The exponential estimation of the degenerate fractional differential system with delay and sufficient conditions for the finite time stability for the system are obtained. Finally, an example is provided to illustrate the effectiveness of the presented analytical approaches.
34A08Fractional differential equations
[1]Miller, K. S.; Boss, B.: An introduction to the fractional calculus and fractional differential equations, (1993)
[2]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives, theory and applications, (1993) · Zbl 0818.26003
[3]Podlubny, I.: Fractional differential equations, (1999)
[4]Kilbas, A. A.; Hari, M.; Srivastava, J.; Trujillo, Juan: Theory and applications of fractional differential equations, (2006)
[5]Das, Shantanu: Functional fractional calculus for system identification and controls, (2008)
[6]Lakshmikantham, V.; Leela, S.; Devi, J. Vasundhara: Theory of fractional dynamic systems, (2009)
[7]Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear analysis 69, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[8]Lakhmikantham, V.: Theory of fractional functional differential equations, Nonlinear analysis 69, 3337-3343 (2008) · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025
[9]Bonilla, B.; Rivero, M.; Trujillo, J. J.: On systems of linear fractional differential equations with constant coefficients, Applied mathematics and computation 187, 68-78 (2007) · Zbl 1121.34006 · doi:10.1016/j.amc.2006.08.104
[10]Odibat, Zaid M.: Analytic study on linear systems of fractional differential equations, Computers and mathematics with applications 59, 1171-1183 (2010) · Zbl 1189.34017 · doi:10.1016/j.camwa.2009.06.035
[11]Lazarevic, Mihailo P.; Spasic, Aleksandar M.: Finite time stability analysis of fractional order time delay systems: Gronwall’s approach, Mathematical and computer modeling 49, 475-481 (2009) · Zbl 1165.34408 · doi:10.1016/j.mcm.2008.09.011
[12]Zhang, Xiuyun: Some results of linear fractional order time-delay system, Applied mathematics and computation 197, 407-411 (2008) · Zbl 1138.34328 · doi:10.1016/j.amc.2007.07.069
[13]Zhou, Yong; Jiao, Feng; Li, Jing: Existence and uniqueness for p-type fractional neutral differential equations, Nonlinear analysis 71, No. 7–8, 2724-2733 (2009) · Zbl 1175.34082 · doi:10.1016/j.na.2009.01.105
[14]Zhou, Yong; Jiao, Feng: Existence of mild solutions for fractional neutral evolution equations, Computers and mathematics with applications 59, No. 3, 1063-1077 (2010) · Zbl 1189.34154 · doi:10.1016/j.camwa.2009.06.026
[15]Wei, Jiang: The constant variation formulae for singular fractional differential systems with delay, Computers and mathematics with applications 59, No. 3, 1184-1190 (2010) · Zbl 1189.34153 · doi:10.1016/j.camwa.2009.07.010
[16]Kunkel, Peter; Mehrmann, Volker: Differential algebraic equations, (2006)
[17]Dai, L.: Singular control systems, (1989)
[18]Campbell, S. L.: Singular systems of differential equations, (1980) · Zbl 0444.34062 · doi:10.1080/00036818008839326
[19]Campbell, S. L.; Linh, Vu Hong: Stability criteria for differential-algebraic equations with multiple delays and their numerical solutions, Applied mathematics and computation 208, 397-415 (2009) · Zbl 1169.65079 · doi:10.1016/j.amc.2008.12.008
[20]Hale, Jack K.; Lunel, Sjoerd M. Verduyn: Introduction to functional differential equations, (1992)